advertisement
Question
Posted by: zan | 2007/05/07

Contraception problems

Good morning Doc

I just want to find out something, im currently on the 3 month contraception injection and i have been gaining weight ever since i was on it. Please let me know what advantages and disadvantages does this injection have on a woman's body, in terms falling pregnant when they gain wait, sudden body changes, etc...
You assistance would be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look under Contraception on this forum for details of the pros and cons of Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement